Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: considering switching depakote to lithium?

Posted by Squiggles on October 8, 2001, at 12:47:04

In reply to Re: considering switching depakote to lithium? Squiggles, posted by Chloe on October 3, 2001, at 22:16:32

> Hi Squiggles,
> I would be suprised if they did not have the ER formula in Canada. But of course I have no idea living in the states. But when you have to renew your script, perhaps you should ask you doc then. Can't hurt!
>
> Now you are quite a veteren of lithium. May I ask, do you ever experience any internal pulsing or a caffeinated feeling (without caffeine)? I feel this energized throbbing in my body, and I just can't seem to find anyone else on Li who experiences this. Do you have any insight on this?
> Thanks,
> Chloe


Chloe please excuse me, I did not reload the
messages on Dr. Bob's site and just saw your
question:

Coffee consumption does have an effect on lithium.
If I remember correctly, coffee consumption
increases Li levels, here is a link:

Squiggles

lithium@yahoogroups.com

http://www.healthwell.com/healthnotes/Drug/Lithium.cfm



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Squiggles thread:80073
URL: http://www.dr-bob.org/babble/20011007/msgs/80644.html